Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Full metadata record
DC FieldValueLanguage
dc.contributor.authorYin, Y.-
dc.contributor.authorLiu, F.-
dc.contributor.authorShi, P.-
dc.identifier.citationProceedings of the Institution of Mechanical Engineers Part I: Journal of Systems and Control Engineering, 2010; 224(6):679-688-
dc.description.abstractIn the present paper, a finite-time continuous gain-scheduled control problem is studied for a class of stochastic Markov jump hyperchaotic systems with state delays. By means of the gradient linearization method, the non-linear jump system is constructed by a series of linear jump models at selected working states. Then, based on the stochastic Lyapunov—Krasovskii functional approach, a new robust stochastic finite-time stabilization criterion is established and the finite-time H∞ controller is formulated for each linear jump model in the form of linear matrix inequalities. Finally, for such stochastic non-linear hyperchaotic system, the continuous gain-scheduled method is adopted and continuous finite-time gain-scheduled H∞ controllers are designed. The simulation example shows the effectiveness of the proposed techniques.-
dc.description.statementofresponsibilityY Y Yin, F Liu, and P Shi-
dc.publisherProfessional Engineering Publishing-
dc.rights© Authors 2010-
dc.subjectMarkov jump; hyperchaotic systems; stochastic finite-time stabilization; continuous gain-scheduling; H∞ controller; linear matrix inequalities-
dc.titleFinite-time continuous gain-scheduled control on stochastic hyperchaotic systems-
dc.typeJournal article-
dc.identifier.orcidShi, P. [0000-0001-8218-586X]-
Appears in Collections:Aurora harvest 7
Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.